# SDR UALA2013010900158

- Difficulty date: January 9, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 61,021 hours, 23,176 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEPLOYED AT 1C-D.  STOWED 1CD O2 MASK PER AM M 35-35-23-00-550-003.  PERFORMED OPERATIONAL TEST AMM TASK 35-23-00-710-001.  CHECKED NORMAL.
